# SDR IPXA2017050216713

- Difficulty date: April 12, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 81,815 hours, 13,740 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB75152
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING UPPER STRINGER 15 IS CRACKED BETWEEN XORS 433.0 AND XORS. 455.0.REPAIRED THE STRINGER IAW EA 011-5710-01-A6764, REV I/R, AND EO MD11-5710-64036-A.
